Our expert says:
I am personally not in favour of the use of any over-the-counter slimming pills and drops if they are herbal or not. Click on 'Diet' at the top of this page and then on 'Weigh loss' and 'Diet Detective' to read articles on such products. It is usually the semistarvation diets that accompany these types of diet pills that cause the weight loss, not the pills which may cause diarrhoea and dehydration. Rather use a balanced, energy-reduced, low-fat, high-fibre diet (click on 'Diet' at the top of this page, 'Weight loss', ‘Balanced diet’ and then on 'Slimming Diet' for a copy of such a diet), and increase your energy output by doing at least 30 minutes of aerobic exercise a day.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.